Dumped during taper
« on: April 10, 2019, 12:33:03 am »
Just lost one of the key players in my support network. She said, “I can’t do this for another 6 months, year, however long it’ll be before you’re better. I love you, I want you to get better, and I don’t want to be with anyone else. But I just can’t do this anymore. I have to let go. I have to live my life”
This was 2 weeks ago. I tried to remain her friend, but she couldn’t help but rub her new relationship in my face. When I’d finally had enough and blocked her number, and on social media, she got pissy and finally left me alone. It’s strange how the ones we love the most can end up being the most toxic. Prior to this she would always be at my bedside. Checking in on me every day. Assuring me I’d get through this and that I’m strong for having made it this far.
I found myself up-dosing. I messed up. I let her hurt me even more. I’m trying to get back down to 0.5mg Klon per day, but the nights without her are much harder. Maybe I shouldn’t have been dating in this state. She tapered off klon a long time ago, I thought she’d be more understanding.
If anyone’s suffered a blow like this during taper, any advice would be appreciated.
(I know, “Try not to think about her, occupy your mind with other things.” I got that much, I’m trying.)
A year of an opioid addiction followed by a year of a Klonopin prescription
« on: March 07, 2019, 10:21:14 am »
It has not been a good 2 years. January 2017 I began abusing Oxycodone and other opioids. I knew I was heading down a dark tunnel but I didn’t care. I was severely depressed and it was the only thing that made me feel better. That didn’t last long. I spent about a month in rehab in November 2017 and got clean. From opiates, at least. When I got out of rehab my anxiety was so bad I ended up going to the emergency room and they gave me a shot of Valium and a bottle of 90 1mg Clonazepam and told me to take up to 3mg a day as needed. I quickly realized that was too high of a dose for me and ended up taking 1 to 1.5mg a day. I’m currently taking 2mg a day and I feel like my anxiety and depression have returned with a vengeance. I spend a majority of my time sleeping, smoking weed, and watching TV. I have no urge to hang out with any of my friends and have become a recluse. Everything feels like a chore, even eating. I’m 6 foot and 150 pounds. I’m in college and I can barely make it to class. Even when I go I feel like it’s pointless because I don’t remember anything. I feel like Clonazepam has ruined my memory. I used to be able to get all A’s and a few B’s in my classes without studying much. Now I study more than ever and I can barely remember the last page I read. While I was abusing opiates I definitely was not in a good state of mind and it completely fried my dopamine receptors but I feel like the effects Klonopin have had on my brain are even worse. I’m only 22 and feel like if I stay on this drug I’m gonna have Alzheimers by 30. I’m dedicated to tapering off but taking it slow. I just have a few questions I’d like to ask the community if anyone has some input. How long do the memory problems last? Do you notice your memory start to “come back” once getting off benzos? What are some tips to help improve benzo induced memory loss? Thank you for taking the time to read this.
Losing my mind
« on: October 03, 2018, 06:27:07 pm »
I had been doing pretty well micro tapering klonopin. This morning I woke up and I just feel like I’m losing my mind. Like I’ve been sick too long and I’m just totally mentally ill. My thoughts don’t feel right. The world doesn’t feel right. I don’t feel right in it. I don’t know why. I have always had anxiety and probably never thought totally normal but the way I’ve felt today and the last few months I’ve never felt like this. I’ve only micro cut like a total weight of .205 to .195 over the last 10 days or so. I feel so scared.
Re: Losing my mind
« Reply #1 on: October 03, 2018, 08:15:56 pm »
I started tapering off Klonopin too a month ago I feel the same, I don’t feel like me anymore
Re: Losing my mind
« Reply #2 on: October 04, 2018, 01:04:12 am »
It’s been a pretty awful day. I just can’t get my head right. Feel so much fear today and disconnected from the world as I knew it. I’m tapering slow I thought. How much are you tapering from ?
« on: September 25, 2018, 08:15:49 pm »
The side effects have gotten a little too much for me this week because they are hitting areas that are huge triggers – my eyesight. I’m an artist and design for a living. I’ve been able to work throughout this ordeal but now things are complicated because I have visual snow. I need to go for an eye exam to rule out actual eye damage, but eye exams are a huge stressor for me. I have fainted in my last two exams, and that was WITH Klonopin. What the heck do I do now? My fear is actually enough for me to want to skip out on the appointment completely which I know is stupid but I don’t want to faint. I don’t know what to do or how to cope right now. I cried hysterically earlier. The exam isn’t until Thursday morning.
Re: Freaking out
« Reply #1 on: September 26, 2018, 10:22:35 pm »
I cancelled my appointment. I can’t do it
33 months off updates
« on: September 27, 2018, 12:29:48 am »
TODAY I completed my 33 month off paxil cold turkey, still suffering hard
– mental fog and bad cognitive skills
– no emotions
– senstive to all stress situations even small things
– anger and hate
– low self esteem
– vision and hearing issues
– neirve pain
– cant work out
– intrusive thoughts
– negative emotions
I thought I would be finished by now but it seems a long road to take, I cannot live my life as normal people do. I hope this ends soon.
Re: 33 months off updates
« Reply #1 on: September 27, 2018, 01:16:39 am »
Congrats on the milestone, although you probably don’t feel very celebratory.
Did you taper off of benzos too?
Bucksfan - going off clonazepam (20 years) need help please.
« on: July 10, 2018, 07:46:21 am »
hi. my name is mike and i have been on clonazepam for 20 years (1 mg) and am tapering off it (down to 0.5 mg). i and am very sick and i think i have been in withdrawal for 15 years and never knew it. i have had hundreds of doctor visits and many hundreds of blood tests and they can’t find anything wrong with me.
the symptoms i have been having for 15 years are:
-terrible inflammation in my joints especially my sacrum and shoulders, neck and spine. has recently moved to my toe and sometimes my kness
-terrible and excruciating muscle spasms in my back, shoulders, right toe and my sacrum
–cannot sleep (4-10 hours per a week maybe)
-terrible pain in my right toe (epsom salt seems to help).
terrible constipation (seriously feel like i am gonna die from this)
-incontinence and trouble urinating
-random fluttering heart palpitations
–random twitching of muscles all over the body when i feel like i might have to go to the bathroom (#2)
–audible hallucinations (sounds like someone is clapping to boards together right when someone first starts talking. it’s a loiud CRACK! type noise
–visual hallucinations – when my dose gets to low to fast (was down to 1/4 mg) the wood panel on the door looked like a conveyer belt moving
–feel like my brain is floating outside of my head in the upper right front part.
-my face feels hot while at the same time my body feels cold and my temp drops to 96.3 randomly
the reason i think the clonazepam is causing all this is because i forgot to take a dose a few years a go and as the day went on my muscles loostened up and i could urinate properly. then i realized i forgot to take the dose. so i took the dose immediately and about 20 minutes after taking the dose my ears started ringing, i tried to uirinate and it was difficult again and then about 45 mins later my back muscles spasm’d as well.
so i was’t sure at the time why i felt better and then i missed a dose again and i felt better again – exact same thing as before.
then it happened again and that was when i thought wait.. maybe it is this clonazepam that is making me sick? so i intentionally didn’t take a dose for a couple hours and felt great and then i consciously remembered how i felt before taking the dose compared to afterward and it was apparent that this drug was making me sick all these years.
for the last 20 years i have been on it i have had terrible muscle spasms and i now suspect it has been this all along. can anyone confirm this might be the cause? the doctors cannot figure anything out except when i get too inflamed they give me prednisone which drops the inflammation and then the muscle spams stop.
so i started to taper off it about a year and a half ago and i am having terrible time with this.
can anyone help me with the terrible muscle spams and sleep problems or general advise.